Author Topic: I do not know what to do  (Read 619 times)

[Buddie]

I do not know what to do
« on: April 29, 2022, 06:44:02 pm »
Hi I have anxiety I find it hard to breathe cold nose badly low stomach I do not assimilate water and food stops in the throat tinnitus vomiting I started with 40 evening and 25 morning and now after a year I am at 10 drops what could I do?  thank you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #1 on: April 29, 2022, 07:02:37 pm »
Hi [...],

We're going to help you but first you need to help us understand your situation.  We'll need some information from you and the best way to do this is to put it in your signature so we can see at a glance what's been going on with you.  These are the instructions, if you can't do it then you can put the information here and a team member can add it for you.  These are the instructions.  Add your history/signature 

Here is what we need.

What benzodiazepine are you taking, what is your dose and how often do you take it?

How long have you taken the drug and what other medications are you on?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #2 on: April 29, 2022, 07:59:19 pm »
In addition to the questions [...] has asked

If the benzodiazepine you are taking is DELORAZEPAM oral drops, 1mg/mL solution:

How much drug does 1 drop contain (e.g. 0.1mg)?

Also, is this the first time you have taken and tried to discontinue delorazepam or any other benzodiazepine?  If not, please tell us about your past benzodiazepine use/discontinuation.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #3 on: May 06, 2022, 06:38:09 am »
I have never been functional with any dose. now I continue to vomit I drink water and vomit like nothing hurts me lower abdomen brain fog I can not go out always agitated I do not breathe will pass? what should I do yesterday I did not take the 10 days but they are always more agitated.  GG is 1ml / mg and the first time I take benzodiazepines first I took a ssri for 10 months but I stopped it because it made me agitated.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #4 on: June 01, 2022, 03:05:24 am »
I do not breathe eating stops in the middle I do not digest acid vomiting always tired agitated but the eyes close tinnitus what can I do?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #5 on: June 02, 2022, 04:42:17 am »
 :tickedoff:after 3 days that I stopped 10 days evening tonight at 3 I took 10 days because I did not sleep and was short of breath.  I woke up at 4; I don't breathe tinnitus.  I don't know what to do anymore, I'm afraid of dying, nothing works for me.  increase the GG I am afraid of dying because the GG have never worked before.  what do I do I'm afraid of dying
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #6 on: June 02, 2022, 06:55:57 am »
drops not days
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #7 on: June 02, 2022, 12:31:40 pm »
Thank you for filling out your signature, I'm this is so difficult, can you explain what GG is?  Also, have you seen your doctor out of an abundance of caution to make sure there's nothing else going on?

Can you please answer the question [...] you?   How much drug does 1 drop contain (e.g. 0.1mg)?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #8 on: June 02, 2022, 10:40:59 pm »
yes I have seen the doctor and I have nothing in the lungs and stomach and for abstinence.  GG are drops and 13 drops correspond to 0.5 mg I don't breathe always nervous tired I vomit acid I find it hard to swallow what do I do?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I do not know what to do
« Reply #9 on: June 02, 2022, 11:41:02 pm »
Typically when someone is as miserable as you are we advise them to halt the taper and hold the current dose until things settle down, how long have you been on this dose?

Since you were prescribed this drug for anxiety its very common to experience an uptick while withdrawing from it.  It sounds like your breathing problems could be the result of your anxiety if the doctor has ruled out anything serious, do you have non-medication tools you use to combat it?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.